Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 2, NWS Pueblo, CO

May 21, 2006Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 21, 2006, 2:11 PM MDT for Baca County, Colorado. It was in force for 72 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2006, 2:11 PM MDT (20:11 UTC)
Expired
May 21, 2006, 3:23 PM MDT
In force
72 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 2:25 PM MDTHAIL 0.755 Se Pritchett, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
2617 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 212012
SVRPUB
COC009-212145-
/O.NEW.KPUB.SV.W.0002.060521T2011Z-060521T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
211 PM MDT SUN MAY 21 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 345 PM MDT...

* AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PRITCHETT...OR ABOUT 45 MILES NORTHWEST OF BOISE CITY...AND MOVING
  EAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD
  AND VILAS

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3740 10292 3724 10293 3718 10241 3743 10241

$$
4 follow-up statements
000 
WWUS55 KPUB 212023
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT SUN MAY 21 2006

COC009-212145-
/O.CON.KPUB.SV.W.0002.000000T0000Z-060521T2145Z/
BACA CO-
222 PM MDT SUN MAY 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL BACA COUNTY...

AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PRITCHETT...OR ABOUT 43 MILES WEST OF THE SAUNDERS
ELEVATOR...MOVING EAST AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD 
AND VILAS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3740 10292 3724 10293 3718 10241 3743 10241

$$
000 
WWUS55 KPUB 212036
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT SUN MAY 21 2006

COC009-212145-
/O.CON.KPUB.SV.W.0002.000000T0000Z-060521T2145Z/
BACA CO-
236 PM MDT SUN MAY 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL BACA COUNTY...

AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
SPRINGFIELD...OR ABOUT 41 MILES WEST OF THE SAUNDERS ELEVATOR...
MOVING EAST AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILAS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3742 10284 3723 10286 3718 10241 3743 10241

$$
000 
WWUS55 KPUB 212047
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT SUN MAY 21 2006

COC009-212145-
/O.CON.KPUB.SV.W.0002.000000T0000Z-060521T2145Z/
BACA CO-
247 PM MDT SUN MAY 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL BACA COUNTY...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL BACA COUNTY...
OR ABOUT 40 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING SOUTHEAST AT
10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3739 10280 3723 10286 3713 10250 3733 10244

$$
000 
WWUS55 KPUB 212123
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT SUN MAY 21 2006

COC009-212133-
/O.CAN.KPUB.SV.W.0002.000000T0000Z-060521T2145Z/
BACA CO-
323 PM MDT SUN MAY 21 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY HAS BEEN
CANCELED...

AT 319 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

LAT...LON 3739 10280 3723 10286 3713 10250 3733 10244

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:24 AM MDT, 10 hours 47 minutes earlier.

Area forecast discussion, May 21, 3:24 AM MDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
324 AM MDT SUN MAY 21 2006

.SHORT TERM...
(TODAY AND TONIGHT)

...LITTLE CHANGE IN THE PATTERN TODAY...

THIS MORNING...APPEARS AS THOUGH THE MID/UPPER LEVELS OF THE
ATMOSPHERE HAVE DRIED OUT JUST A LITTLE. PRECIPITABLE WATER (PW)
VALUES HAVE DROPPED OFF A BIT...FALLING FROM 147% OF AVERAGE TO 117%
AT KGJT 00Z SAT-00Z SUN.  LIKEWISE AT KDEN...PWS HAVE FALLEN FROM
135% OF AVERAGE TO 131% OF AVERAGE DURING THIS TIME.  HOWEVER...THE
LOWER LEVELS OF THE ATMOSPHERE HAVE MOISTENED OVER THE EASTERN
PLAINS.  AS ADVERTISED BY THE NAM12 FOR THE LAST FEW
NIGHTS...SURFACE DEWPOINTS HAVE SHOT UP OVER THE PLAINS.  FOR THE
PAST 2 NIGHTS...DEWS HAVE BEEN IN THE 30S ACROSS THE PLAINS.  THIS
MORNING...THEY ARE EXCLUSIVELY IN THE 40S TO LOWER 50S...INCLUDING
43 AT KCOS...44 AT KPUB...48 AT KLHX...AND 52 AT KLAA.  NOTICE THE
MOISTURE GRADIENT FROM WEST TO EAST DOWN THE ARKANSAS.  THIS IS JUST
AS RECENT RUNS OF THE NAM12 INDICATED.

TAKING THE NAM12 AND RUNNING WITH IT...WE HAVE BASICALLY MORE OF THE
SAME FOR TODAY/TONIGHT.  UPPER LEVEL RIDGE AXIS REMAINS OVER
COLORADO WITH BIG WARM AIRMASS IN PLACE.  ENOUGH MID/HIGH LEVEL
MOISTURE TO ALLOW SOME ELEVATED CONVECTION DURING THE
AFTERNOON/EVENING HOURS.  AGAIN...THE MAIN THREATS WILL CONTINUE TO
BE LIGHTNING AND GUSTY WINDS IN MOST CASES.  HOWEVER...IF STORMS
HAPPEN TO TRACK OR DEVELOP OVER THE FAR EASTERN PLAINS...IN THE
HIGHER DEWPOINT AIR...THE POTENTIAL FOR RAINFALL WILL INCREASE QUITE
A BIT.

SIGNIFICANT SHEAR IS STILL LACKING IN THE ATMOSPHERE.  WITH THE
RIDGE AXIS OVER COLORADO...JETSTREAM WINDS ARE BEING HELD AT
BAY...KEEPING WIND SHEAR VALUES LOW OVER THE AREA.  THE COMBINATION
OF WEAK SHEAR...AND WARM AIR ALOFT WILL KEEP THE POTENTIAL FOR
SEVERE WEATHER DOWN.

FIRE WEATHER HIGHLIGHTS ARE NOT ANTICIPATED FOR TODAY/TONIGHT.  ONCE
AGAIN...SURFACE RHS WILL BE MARGINAL BUT SURFACE WINDS WILL NOT
LIKELY MEET CRITERIA.  SOME ISOLATED DRY LIGHTNING AND GUSTY WINDS
AGAIN THIS AFTERNOON/EVENING...BUT NOT WIDESPREAD ENOUGH TO WARRANT
A HIGHLIGHT.

TEMPERATURES WILL AGAIN BE WELL ABOVE AVERAGE FOR THIS TIME OF
YEAR...WITH GENERALLY 90S ACROSS THE PLAINS...80S HIGH VALLEYS AND
60S/70S MOUNTAINS.  LOOKS LIKE RECORD HIGHS ARE OUT OF REACH.
LIKE YESTERDAY...RECORDS ARE ALL FROM LAST YEAR...INCLUDING 97 AT
KPUB...90 AT KCOS...AND 89 AT KALS.  NEVER-THE-LESS...ITS STILL
VERY WARM FOR THIS TIME OF YEAR.  NORMALS FOR TODAY AT KPUB...KCOS
AND KALS ARE 76...70 AND 70...RESPECTIVELY.  THE LONG TERM WARMING
TREND CONTINUES. LW

.LONG TERM...
(MONDAY THROUGH SATURDAY)

...FIRE WX AND SVR WX THREAT SETTING UP FOR MONDAY AND MONDAY
   EVENING..

WELL ADVERTISED SHORT WAVE IS STILL FORECAST TO MOVE ACROSS THE
REGION ON MONDAY. THIS SYSTEM WILL BRING BOTH A FIRE WX AND SVR WX
THREAT TO THE REGION MONDAY AND MONDAY EVENING.

SPC HAS NEARLY THE ENTIRE FCST AREA UNDER SLIGHT RISK MONDAY
INCLUDING MOST OF THE MTNS. POTENTIAL IS THERE AS POTENT SMALL SHORT
WAVE MOVES ACROSS THE REGION. ATTM...IN THE MTNS...I AM MORE
CONCERNED ABOUT A FIRE WX THREAT AS THIS SYSTEM WILL CAUSE A
LIGHTNING OUTBREAK ACROSS ALL OF THE HIER TRRN. ALTHOUGH SOME OF THE
STORMS WILL BECOME WET WITH TIME...THE AMOUNT OF LTG AND THE VERY
DRY FUELS BELOW 9KFT WILL HAVE THE POTENTIAL TO CAUSE FIRE STARTS.
THIS WILL BE ESPECIALLY TRUE ACROSS THE SANGRES AND WET MTN RANGES.

ON THE PLAINS THE FIRE WX CONCERNS ARE A BIT MORE PROBLEMATIC. IF
SYSTEM IS AS STRONG AS ADVERTISED...THEN ISSALOBARIC FLOW SHOULD
BRING SE LLVL FLOW INTO THE REGION INCREASING THE DEWPTS. IF THIS
DOES OCCUR...THEN RH VALUES MAY TECHNICALLY BE TOO HIGH TO WARRANT A
FIRE WX WATCH...BUT DUE TO THE AMOUNT OF LTG BY LATER AFTERNOON AND
THE POTENTIAL FOR STRONG (20-30 MPH) SUSTAINED SYNOPTIC WINDS...IT
IS PRUDENT TO AT LEAST ISSUE A WATCH AND ALLOW LATER SHIFTS TO
MODIFY AS SYSTEM GETS CLOSER TO THE REGION.

AS FOR SVR...THIS WILL DEPEND ON HOW MUCH LLVL MSTR MAKES IT INTO
THE PLAINS. RIGHT NOW...BUFFKIT WINDS ARE NOT ALL THAT IMPRESSIVE
ALTHOUGH THE HODOS ARE PRETTY GOOD...ESPECIALLY LATE IN THE DAY INTO
THE EVENING HOURS. THE SHEAR COMBINED WITH THE FORCINGS SHOULD ALLOW
FOR AT LEAST A FEW SVR ROTATING STORMS TO GET SPUN UP OVER THE
PLAINS...ESPECIALLY OVER THE PALMER DVD AND OUT EAST ALONG THE
DRYLINE.  IF SYSTEM IS A BIT SLOWER AND STRONGER...THEN THE ENTIRE
PLAINS WILL HAVE A THREAT OF SVR ROTATING STORMS. BASED ON CURRENT
GUIDANCE...STRONGER STORMS WILL LIKELY NOT GET GOING UNTIL LATE
AFTERNOON AND INTO THE EVENING HOURS OVER THE PLAINS.IN THE MTNS
THERE WILL ALSO BE A SVR THREAT...MAINLY MARGINAL HAIL AND STRONG
WINDS DUE TO THE DRY LLVL ATMOS.

AS FOR THE REST OF THE FCST...TUESDAY LOOKS VERY DRY AND POSSIBLY
WINDY. THIS DAY MAY ALSO NEED FIRE WX HILITES FOR LOW RH VALUES AND
WINDS. OTHERWISE...I MADE NO SIGNIF CHANGES TO ONGOING FCST.
/HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-
COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-
COZ237.

&&

28/28
Hazardous weather outlook, May 21, 6:59 AM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
659 AM MDT SUN MAY 21 2006

COZ058>089-093>099-221300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
659 AM MDT SUN MAY 21 2006

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON AND EVENING FOR
THE ENTIRE REGION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS AND
PLAINS THIS AFTERNOON AND EVENING.  THE MAIN THREATS FROM
THUNDERSTORMS WILL BE LIGHTNING AND GUSTY WINDS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
REGION MONDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY THREATS FROM THESE THUNDERSTORMS.

IN ADDITION...METEOROLOGICAL CONDITIONS WILL BE FAVORABLE FOR
EXTREME FIRE BEHAVIOR ON MONDAY. FOR THIS REASON A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR THE ENTIRE REGION. THERE IS A
POSSIBILITY THAT METEOROLOGICAL CONDITIONS MAY ALSO BE FAVORABLE
FOR EXTREME FIRE BEHAVIOR ON TUESDAY.

A SMALL BUT INTENSE UPPER LEVEL WEATHER SYSTEM WILL MOVE ACROSS
THE REGION ON MONDAY. THIS SYSTEM WILL BRING STRONG WINDS...A FEW
SEVERE THUNDERSTORMS...AND A LARGE AMOUNT OF CLOUD TO GROUND
LIGHTNING TO THE REGION MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:36 AM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more18 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.